# SDR AALA201704269036

- Difficulty date: April 17, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT WING (SPAR 2) LOWER SKIN PANEL FASTENER, JUST OUTBOARD OF DRAIN HOLE AND RIB 10. REPAIRED SKIN PANEL PER EA 506702B.
